# SDR SWAA2013013112167

- Difficulty date: January 8, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT BS 277 JUST BELOW STRINGER 8L.  REMOVED AND REPLACED SHEAR TIE AT BS 277 JUST BELOW STRINGER 8L IAW SWG 65-45805/SRM 51-40-02.
